# SDR R61A2021022100178

- Difficulty date: February 4, 2021
- Submitted: February 21, 2021
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000539
- Aircraft time: 12,294 hours, 8,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17092908001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII, FLOOR STRUCTURE, CORROSION FOUND ON RH OUTBD FLOOR SUPPORT AT FR 84.  CFIII, FLOOR STRUCTURE, RH OUTBD FLOOR SUPPORT AT FR 84 CORRODEDE PANEL REMOVED AND REPLACED IAW EMBRAER SRM 51-41-01, 51-41-2, AND 51-43-02.
